MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX38MM STERILE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX38MM STERILE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ738
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : the device was retained by the hospital.
 
Event or Problem Description
Revision/ removal of reverse ii humeral/ perform reverse glenoid implants and implantation of cement spacer due to infection.Surgeon became aware 4 weeks prior of infection, did washout unsuccessfully.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Infections are often caused by a multitude of factors such as comorbidity of the patient, the trauma, the surgical intervention, and the aftercare.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX38MM STERILE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19134709
Report Number0001649390-2024-00170
Device Sequence Number11961739
Product Code PHX
UDI-Device Identifier00846832091270
UDI-Public00846832091270
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ738
Device Lot NumberAF8228
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexUnknown
Patient Weight71 KG